Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The Bellman functions and two-weight inequalities for Haar multipliers


Authors: F. Nazarov, S. Treil and A. Volberg
Journal: J. Amer. Math. Soc. 12 (1999), 909-928
MSC (1991): Primary 42B20, 42A50, 47B35
Published electronically: June 24, 1999
MathSciNet review: 1685781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for two-weight norm inequalities for Haar multiplier operators and for square functions. The conditions are of the type used by Eric Sawyer in characterizing the boundedness of the wide class of operators with positive kernel. The difference is that our operator is essentially singular. We also show how to separate two Sawyer's conditions (even for positive kernel operators) by finding which condition is responsible for which estimate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B20, 42A50, 47B35

Retrieve articles in all journals with MSC (1991): 42B20, 42A50, 47B35


Additional Information

F. Nazarov
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027
Email: fedja@math.msu.edu

S. Treil
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027
Email: treil@math.msu.edu

A. Volberg
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027
Email: volberg@math.msu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-99-00310-0
PII: S 0894-0347(99)00310-0
Received by editor(s): December 31, 1997
Published electronically: June 24, 1999
Additional Notes: This work was partially supported by NSF grant DMS 9622936, the joint Israeli-USA grant BSF 00030, and MSRI programs of the Fall 1995 and the Fall 1997.
Article copyright: © Copyright 1999 American Mathematical Society